# SDR IPXA2025031350087

- Difficulty date: March 4, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,198 hours, 24,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 146T560967
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO FLOOR STRUCTURE CORROSION AT STA 1502 ~ STA 1580 , RBL 42.5 ~ RBL 88.5.REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV.91.INSTALLED FABRICATE PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO:146T5650 SH 5 REV: C
